# SDR ZZDA2007215

- Difficulty date: June 5, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Sta 898.5 - 1053
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT LONGERON 30 BETWEEN BS 898.5 AND BS 1053.  INSTALLED LONGERON 30L AT AFT CARGO COMPARTMENT BETWEEN STA 898.5 AND STA 1053 AS PER B717 SRM 51-41-02.
